# SDR N6WA0080507

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 7,293 hours, 5,149 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

5373-ORD.  RT EMERGENCY EXIT DOOR CAUTION MESSAGE CAME ON AND OFF A FEW TIMES DURING TAXI FROM RUNWAY.  PERFORMED OPS CHECK OF THE RT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00, OPS CHECK GOOD AT THIS TIME.
